# SDR JR2R20240517228

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: General aviation
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 16,353 hours, 9,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086125001
- Condition: Corroded
- Location: Frm 89 Rbl 10
- Part time: 16,353 hours, 9,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR GUSSET AT FR89 RBL10 CORRODED. REPLACED
